Decay of parametric solitons in a lossy medium with quadratic nonlinearity

Boris A. Malomed*, Dan Anderson, Anders Berntson, Miroslaw Florjanczyk, Mietek Lisak

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

An investigation is made into the evolution of two-wave solitons in a second-haimonic-generation system under the action of weak dissipation. Using the balance equation for the soliton energy and a previously developed variational approximation for its shape, a general evolutional equation is derived for the soliton parameters. The equation is solved explicitly for the asymptotic stage of the evolution.

Original languageEnglish
Pages (from-to)941-946
Number of pages6
JournalPure and Applied Optics (Print edition) (United Kingdom)
Volume5
Issue number6
DOIs
StatePublished - Nov 1996

Fingerprint

Dive into the research topics of 'Decay of parametric solitons in a lossy medium with quadratic nonlinearity'. Together they form a unique fingerprint.

Cite this